RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 6, Issue 1  


Factorization problem with intersection
R. A. Atnagulova, O. V. Sokolova
3
On analogues of third order Bessel function
F. Kh. Baichorova
12
Problem of multiple interpolation in class of analytical functions of zero order in half-plane
O. A. Bozhenko, K. G. Malyutin
18
Discrete spectrum of thin $\mathcal{PT}$-symmetric waveguide
D.I. Borisov
30
Generalized Dunkl operator
I. I. Karamov, V. V. Napalkov
59
Dynamics of linear operators connected with $\mathrm{su}(1,1)$ algebra
V. E. Kim
69
Cauchy–Hadamard theorem for exponential series
S. G. Merzlyakov
75
Limiting cycles of piece-linear second order differential equations
E. M. Mukhamsdiev, I. D. Nurov, M. Sh. Khalilova
84
Optimal system of non-similar subalgebras of sum of two ideals
D. T. Siraeva
94
On integration of automorphic systems of finite-dimensional Lie groups
A. A. Talyshev
108
On structure of integrals for systems of discrete equations
M. V. Yangubaeva
115
”фимский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019